# SDR 03FDEA01670

- Difficulty date: October 1, 2003
- Submitted: October 3, 2003
- Operation: Air carrier
- Aircraft: N469FE
- Make and model: Boeing 727-200
- Aircraft serial: 21581
- Aircraft time: 39,996 hours, 27,202 cycles
- Engine: Pwa JT8D1
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 651627910
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LONGITUDINAL BEAM AT STA 760 TO 850 LBL 29 WL 208.     FOUND CORROSION TO BE OUT OF LIMITS.  REMOVED LONGITUDINAL BEAM AT BS 740-850,   LBL 29,   WL 208, AND INSTALLED NEW LONGITUDINAL BEAM AT BS 740-850, LBL 29, WL 208.  ALL WORK   DONE PER SRM 51-30-2
